×

zbMATH — the first resource for mathematics

A characterization of exactly covering congruences. (English) Zbl 0257.10003

MSC:
11A07 Congruences; primitive roots; residue systems
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernoulli and Euler polynomials — Riemann zeta function, (), NBS appl. math. ser., 55, 804-808, (June 1964), originally published as
[2] Borevich, Z.I.; Shafarevich, I.R., Number theory, (1966), Academic Press New York · Zbl 0145.04902
[3] Erdös, P., Egy kongruenciarendszerekröl szóló problémáról, Mat. lapok, 3, 122-128, (1952)
[4] Uspensky, J.V.; Heaslet, M.A., Elementary number theory, (1939), McGraw-Hill New York · Zbl 0022.30602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.